Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the treatment of Monte Carlo methods in text books


Author: K. W. Morton
Journal: Math. Comp. 10 (1956), 223-224
MSC: Primary 65.3X
MathSciNet review: 0082186
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1956-0082186-6
PII: S 0025-5718(1956)0082186-6
Article copyright: © Copyright 1956 American Mathematical Society